# SDR SIMA200207209

- Difficulty date: March 9, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14522459
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - CENTER BEAM RAMP AND SUPPORT CORRODED.  INSTALLED NEW RAMP SUPPORT IAW EMB 145 SRM 51-40-02.  (M)
